# SDR C2XA05TY024

- Difficulty date: February 28, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 15,405 hours, 11,532 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Part number: 14567115406
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A 4C INSPECTION THE RIGHT MLG FWD HOLLOW PIN HOUSING WAS FOUND WITH AREAS OF PITTING.  AFTER MAINTENANCE REMOVED THE PITTING IT WAS BEYOND LIMITS AND A EC WAS CUT FOR THE REPAIR (EC5750-01239).  THE HOLLOW PIN HOUSING WAS REPLACED IAW EC5750-01239.  AIRCRAFT RETURNED TO SERVICE.
